# SDR DALA2022012600534

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 84,165 hours, 38,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 R1 DOOR GIRTBAR ENGAGED LIGHT INDICATION INOP. CORRECTIVE ACTION: FOUND FWD END OF GIRT GAR OFF DOOR. INSTALLED GIRT BAR ON TO DOOR AND CHECKED PER B757 MM REF 52-11, ALL CKS OK. (8186693)
